Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

My mother diagnosed with T.B.was treated and has now been Diagnosed of COPD

My mother is 80 years old had been diagnosed with T.B.was treated and has now been diagnosed with C.O.P.D .she has been prescribed synerma 400 and FORACORT 200 inhaler .she is in india is she getting the right treatement and are there any specialized centers in india where she can be treated..
Asked On : Thu, 30 Sep 2010
Answers:  3 Views:  592
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Pulmonologist 's  Response
Hello Dear,

Your mother might be suffering from Post-Tb Bronchitis. The treatment is correct, i would advise to add inhaled anticholinergics and get a PFT done . Yes there are lung centres in mumbai ..

Regards,
Dr Indu
Answered: Mon, 4 Oct 2010
I find this answer helpful
  Anonymous's Response
Hello,
The treatment is correct and this should be proved by improvement in her case. If she is a smoker, quitting smoking is a very important step in treatment
My website

Answered: Thu, 30 Sep 2010
  User's Response
gdfghgdfh gdfh communityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerformcommunityanswerform
Answered: Thu, 14 Oct 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor